# SDR FDEA201006101930

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Nr 5 Slat Rt
- Component: Slat, Doug
- Component part number: NRB60312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 5 SLAT ASSY LOWER SURFACE MID AREA FOUND SCRATCHED MARK.  REPAIRED IAW EA 8-5740-132420, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
